Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Summands of permutation lattices for finite groups


Authors: Gerald Cliff and Alfred Weiss
Journal: Proc. Amer. Math. Soc. 110 (1990), 17-20
MSC: Primary 20C10; Secondary 20C11
MathSciNet review: 1027091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group. An effective criterion is given for a $ {\mathbf{Z}}G$-lattice to be a direct summand of a permutation lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C10, 20C11

Retrieve articles in all journals with MSC: 20C10, 20C11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1027091-5
Article copyright: © Copyright 1990 American Mathematical Society